# SDR ASAA2025011155906

- Difficulty date: January 11, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 56,288 hours, 16,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT SILL WEB PLATE HAS CORROSION IN LARGE AREA. CIRCLED IN RED. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT DOOR SURROUND WEB IAW B737-800 SRM 53-60-15-1A-1. ORIG THICKNESS IS .050" IAW B737-800 SRM 53-60-15-01-1. FOUND TO BE 100% MATERIAL LOSS AND IS OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1, REPLACED AFT PIT DOOR SURROUND WEB IAW B737-800 SRM 51-40-02 AND B737-800 SRM 51-40-05.
